# SDR SWAA2015101945041

- Difficulty date: September 10, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 81,901 hours, 65,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE ON FWD SIDE OF BEAM CRACKED AT BS 328, RBL 35.  R & R ANGLE IAW SRM & DWG.
